Neurologic complications of cardiac catheterization are usually embolic events resulting in stroke or seizures of vascular origin. Contrast-induced seizures have been rarely described in children. This report presents clinical, neuroimaging, and follow-up data of a 6-year-old female subjected to cardiac catheterization for aortic coarctation who developed contrastinduced generalized seizures. Although rare, this condition adds to the neurologic complications of cardiac catheterization in children and should be considered in the differential diagnosis of seizures of vascular origin with obvious therapeutic and prognostic implications.
|Titolo:||Contrast-induced seizures after cardiac catheterization in a 6-year-old child|
|Autori interni:||MEOLA, GIOVANNI|
SANSONE, VALERIA ADA MARIA
|Settore Scientifico Disciplinare:||Settore MED/26 - Neurologia|
|Data di pubblicazione:||2007|
|Digital Object Identifier (DOI):||10.1016/j.pediatrneurol.2006.10.008|
|Appare nelle tipologie:||01 - Articolo su periodico|
- PubMed Central loading...